View Single Post
Old 01-08-2013, 12:49 PM   #1
Painnn Painnn is offline
Newbie
(male)
 
Join Date: Jan 2013
Posts: 6
Painnn HB User
!5 years on Kadian

Hi- I been on Kadian for 15 years. The first 5 years was 500 mg. I wanted off these pills 10 years ago n when to a Dr. and after looking at my back n records. Dr. said you need to stay on them or have back surg. Again [3x].
I started lowing the dose -Im down to 50 mg. in morn. n 50 at night. Why do i feel like so bad. I haven't felt normal in 10 years. Its 10 years now that i am on 100 mg but dont feel like talking to anyone. I use to love to fish-I dont fish anymore. I just stay in the house. I tryed to go to the gym but that just hurt my back more. With needing knee replacment - cant do it. I want to just feel normal again. I will have pain but thats better than not having a life.
Please help..

Last edited by mod85; 01-08-2013 at 01:59 PM.

 
Reply With Quote
The following user gives a hug of support to Painnn:
Phoenix (01-10-2013)